MathSciNet Relay Station
MathSciNet bibliographic data
MR2119720 (2006d:11048) 11F66 (11G18)
Michel, P. The subconvexity problem for Rankin-Selberg $L$-functions and equidistribution of Heegner points. Ann. of Math. (2) 160 (2004), no. 1, 185–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement